Give Me Your Suggestions Please

Discussion in 'Support' started by Katarina, Dec 11, 2014.

tinnitus forum
    1. Katarina
      Scared

      Katarina Member

      Location:
      Italy
      Tinnitus Since:
      1986
      Hello again, dear fellow sufferers. (I've always hated groups but boy am I thankful for this one!) I am still here and still in the deep end of the tinnitus suffering. Following the Magnetic resonance, which spiked my tinnitus up, I had a 5 week treatment with Gingko and Cavinton. I had experienced a definite improvement but not enough to let me have my peace at night, so I carried on with Gingko and added in the Hyperbaric Oxygen therapy. 8 sessions later, I experienced a worsening again - together with a sensation of fullness in my ears. I put it down to a cold I stupidly went to the oxygen chamber with. I thought I had developed a problem with my eustachyan tubes. Two weeks later and the fulness is gone but my ears are ringing like crazy. At night, I cannot sleep well at all - 4 - 6 hrs as oppose to my usual 8-9 hrs. I feel permanently sleepy and yet so wired up because of the tinnitus (and also another health condition that troubles me, the interstitial cystitis) that I cannot sleep. It is a real torture.
      Do you any suggestions as to what I could do/try that could help? Vitamin B? NAC? ALA? Laser?
      I have been on Magnesium for 2 weeks, which seems to make me more emotionally stable - if that's possible - but it is not doing much for my ears. I now hear my ears even during the day and have to have background white noise on all the time.

      It really scares me.

      Oh, and one last thing: I take Clonazepam at night. NOt every night, and not the whole pill every day, but these nights are so frightening ...
       
    2. dan
      Chatty

      dan Member

      Tinnitus Since:
      06/2011
      Vitamin B, NAC, ALA, Trobalt
       
      • Helpful Helpful x 1
    3. Katarina
      Scared

      Katarina Member

      Location:
      Italy
      Tinnitus Since:
      1986
      Thank you Dan! Which vitamin B. B 12? or B complex? Should I try all these supplements at the same time? Or one by one? Can you also give me quantities? I haven't heard of Trobalt - will look it up.
       
    4. Sound Wave
      Curious

      Sound Wave Member Benefactor Team Tech

      Location:
      Finland
      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Probably headphones
      You MUST be able to sleep. If not, everything will come crumbling down. That's a hard and harsh truth. Go back to basics on how to improve your sleep, i.e. exercise a lot, eat healthy, stress less etc. There's a lot of information about this in the web. But we have T, so that complicates things, especially about stressing less. I once wrote more about this and how to relax your body and escape from the fight-flight response T can cause. Hope this helps.
       
      • Helpful Helpful x 1
    5. Katarina
      Scared

      Katarina Member

      Location:
      Italy
      Tinnitus Since:
      1986
      Thank you for your suggestions. They make sense. I have read your other message and have looked up the medication you take when you cannot sleep. It seems to be much better for ears than the Clonazepam which I have been taking, which is known to be somewhat ototoxic. I hope that I have not made my ears worse by taking those pills - unlike most other antidepressants/anti-anxiety pills, these work really well for me, without leaving me drowsy in the morning. I have asked my doctor to write me a subscription for Zopiclon medication.
       
    6. SoulStation
      No Mood

      SoulStation Member Ambassador Team Tech

      Location:
      New York
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      Noise / Possible Medication
      Trobalt is a dangerous drug.
       
    7. Katarina
      Scared

      Katarina Member

      Location:
      Italy
      Tinnitus Since:
      1986
      yes, I read about Trobalt - I guess it is safe to take if taken only occasionally, on those BAD nights. From what I've read, there is no sleeping drug that is safe to use long term. The question is, what is more damaging in the long run: chronic insomnia or prolonged use of sleeping pills?
       
    8. SoulStation
      No Mood

      SoulStation Member Ambassador Team Tech

      Location:
      New York
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      Noise / Possible Medication
      You can take a benzo every once in a while... It won't hurt you. Its just on a prolonged basis that its bad... I wouldn't even bother with the Trobalt.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.